# SDR A6WA2017101345359

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 41,252 hours, 39,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 HAS CORROSION ON THE FWD AND AFT SIDE BETWEEN STRINGERS 26L AND 26R. A .14 INCH CRACK WAS DISCOVERED DURING CORROSION REMOVAL. REPLACED.
